# SDR ABXA9701261

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE UPPER CARGO FLOORBEAM INTERCOSTAL CRACKED AT THE FORWARD SIDE OF THE FLOORBEAM AT FS 256 AND THE ZERO BUTT LINE.  *S/D*  REPAIRED IAW DC9 SRM 53-15-0.
